# SDR 9615529956

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47183
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Rt Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EXCESSIVE VIBRATION WAS COMING FROM NOSE GEAR AREA AFTER GEAR RETRACTION.  RECYCLED GEAR WITH SAME RESULTS.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND RIGHT NOSE GEAR DOOR OPEN.  REPLACED THE RIGHT NOSE GEAR DOOR ACTUATOR, OPERATIONAL CHECK NORMAL ON GEAR CYCLE.
